# SDR SWI202309008321

- Difficulty date: July 22, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL ON JOB HN103215 CAMP #26917265, FOUND L/H ELEVATOR L/E HINGE FITTING ASSY P/N 600-24043-1 AT ES16.52 TO HAVE PITTING CORROSION IN BEARING BORES OF BOTH FITTING HINGE HALVES. REPLACE HINGE FITTING ASSY P/N 600-24043-1.     (C-CHECK RO 9/6/2023)    REMOVED L/H ELEVATOR HINGE FITTING ASSY P/N 600-24043-1 LOCATED ON ELEVATOR L/E @ ES16.52 FOR REPLACEMENT OF BEARING, AND SEPARATED FITTING ASSY INTO HINGE HALVES REF CRJ 200 SRM 51-42-06, AND CRJ 200 SRM 51-42-21. UPON REMOVAL OF BEARING, FOUND PITTING CORROSION IN BEARING BORES OF BOTH HINGE HALVES. REPLACE HINGE FITTING ASSY P/N 600-24043-1.  INSTALLED 1 EA NEW L/E HINGE FITTING ASSY P/N 600-24043-1 ON L/H ELEVATOR @ ES16.52 REF BOMBARDIER DWG #601R24025 REV (G), CRJ 200 SRM 51-42-21, AND CRJ 200 SRM 51-42-06. USED TORQUE WRENCH TUC 6229 CAL DUE 31 JULY 2023.COMPLIED WITH TASK 51-900-1003-SKY AND M-337
